# SDR SWAA2022022374825

- Difficulty date: October 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 24,684 hours, 14,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEAM OF INTERCOSTAL BELOW FWD ENTRY FLOOR; BETWEEN STAS 312-328 IS CRACKED MIDSPAN AT A NUTPLATE. / REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
